Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 1, NWS Philadelphia/Mount Holly

January 10, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jan 10, 2016, 4:58 PM EST. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2016, 4:58 PM EST (21:58 UTC)
Expired
Jan 10, 2016, 5:45 PM EST
In force
47 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 708 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
708 m²/s²
0-3 km storm-relative helicity
814 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WHUS51 KPHI 102158
SMWPHI
ANZ451-470-471-102245-
/O.NEW.KPHI.MA.W.0001.160110T2158Z-160110T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 PM EST SUN JAN 10 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM...
  WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
  NM...
  WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

* UNTIL 545 PM EST

* AT 458 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
  THUNDERSTORMS...CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND SMALL
  HAIL...LOCATED ALONG A LINE EXTENDING FROM 12 NM EAST OF BARNEGAT
  LIGHT REEF TO NEAR SHIP BOTTOM...MOVING NORTHEAST AT 30 KNOTS.

* LOCATIONS IMPACTED INCLUDE...
  GARDEN STATE NORTH REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT GUSTY WINDS
AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL
THESE STORMS PASS.

&&

LAT...LON 3971 7366 3954 7425 3996 7386 4006 7347
      3993 7337
TIME...MOT...LOC 2158Z 242DEG 28KT 3986 7377 3962 7413 

$$

SFJ
3 follow-up statements
060 
FZUS71 KPHI 102210
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EST SUN JAN 10 2016

ANZ451-470-471-102245-
/O.CON.KPHI.MA.W.0001.000000T0000Z-160110T2245Z/
510 PM EST SUN JAN 10 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 545 PM EST...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

AT 510 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND SMALL
HAIL...LOCATED ALONG A LINE EXTENDING FROM 13 NM SOUTH OF SHARK RIVER
REEF TO GARDEN STATE NORTH REEF...MOVING NORTHEAST AT 30 KNOTS.

STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT GUSTY WINDS
AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL
THESE STORMS PASS.

&&

LAT...LON 3971 7366 3962 7411 3991 7386 4006 7347
      3993 7337
TIME...MOT...LOC 2210Z 242DEG 28KT 3990 7367 3966 7403 

$$

SFJ
374 
FZUS71 KPHI 102229
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EST SUN JAN 10 2016

ANZ451-470-471-102245-
/O.CON.KPHI.MA.W.0001.000000T0000Z-160110T2245Z/
529 PM EST SUN JAN 10 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 545 PM EST...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

AT 529 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND SMALL
HAIL...LOCATED ALONG A LINE EXTENDING FROM 12 NM SOUTHEAST OF SHARK
RIVER REEF TO 11 NM EAST OF BARNEGAT LIGHT REEF...MOVING NORTHEAST AT
30 KNOTS.

STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

&&

LAT...LON 3971 7366 3976 7386 3991 7386 4006 7347
      3993 7337
TIME...MOT...LOC 2229Z 239DEG 32KT 3996 7352 3981 7378 

$$

SFJ
093 
FZUS71 KPHI 102237
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EST SUN JAN 10 2016

ANZ451-470-471-102247-
/O.EXP.KPHI.MA.W.0001.000000T0000Z-160110T2245Z/
537 PM EST SUN JAN 10 2016

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 545 PM EST...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.

LAT...LON 3971 7366 3976 7386 3991 7386 4006 7347
      3993 7337
TIME...MOT...LOC 2235Z 242DEG 28KT 3996 7352 3981 7378 

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 10, 4:04 PM EST, 54 minutes earlier.

Area forecast discussion, Jan 10, 4:04 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EST SUN JAN 10 2016

.SYNOPSIS...
STRONG LOW PRESSURE, LOCATED OVER SOUTHEASTERN ONTARIO THIS
AFTERNOON, WILL MOVE INTO QUEBEC FOR TONIGHT. THE LOW IS FORECAST
TO PULL A COLD FRONT THROUGH OUR REGION THIS EVENING. HIGH
PRESSURE IS EXPECTED TO INFLUENCE OUR WEATHER FOR MONDAY AND
MONDAY NIGHT. A COLD FRONT FROM THE WEST IS ANTICIPATED TO ARRIVE
ON TUESDAY EVENING FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE FOR
WEDNESDAY INTO THURSDAY. ANOTHER COLD FRONT MAY DROP INTO OUR
REGION LATE IN THE WEEK. BROAD LOW PRESSURE IS FORECAST TO
APPROACH FROM THE WEST AND SOUTH AND IT SHOULD INFLUENCE OUR
WEATHER NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A LATE-DAY COLD FRONT CONTINUES TO ADVANCE EASTWARD ACROSS THE
MID ATLANTIC, AND WITH WHAT WAS A MILD, MOIST AIR MASS IN PLACE
ACROSS THE REGION, SOME INSTABILITY RESULTED IN A NARROW
CONVECTIVE BAND OF SHOWERS WITH A FEW LIGHTNING STRIKES,
ESPECIALLY THROUGH THE LEHIGH VALLEY, SOUTHERN POCONOS, AND EVEN
INTO NORTHERN/CENTRAL NJ. THIS LINE CONTINUES TO PUSH EASTWARD
INTO NORTHEAST NJ AND TOWARD LONG ISLAND, AND IT WILL EVENTUALLY
PROGRESS OFF THE COAST BY LATE-DAY TO EARLY EVENING, WITH SOME
GUSTY WEST-SOUTHWESTERLY WINDS TO FOLLOW FOR THE REGION ON THE
ORDER OF 30 TO 35 MPH AT TIMES. A FEW STRONGER GUSTS NEAR 40 MPH
MAY OCCUR CLOSER TO THE COAST AND OVER HIGHER TERRAIN LOCATIONS.
OTHERWISE, A FEW ISOLATED, LEFTOVER SHOWERS MAY OCCUR ACROSS OUR
AREA THROUGH EARLY EVENING, AND WE HAVE SOME LOW POPS IN PLACE.

FOR THE REMAINDER OF THIS EVENING AND TONIGHT, A STRONG PUSH OF
COLD AIR ADVECTION IS ANTICIPATED BEHIND THE DEPARTING COLD FRONT
WITH STRONG WESTERLY WINDS. TEMPERATURES ARE EXPECTED TO BE
DROPPING FROM LATE-DAY ONWARD THROUGH THE OVERNIGHT HOURS, WITH A
MORE TYPICAL JANUARY AIR MASS RETURNING TO THE REGION. WITH
CLEARING SKIES, MINIMUM TEMPERATURES ARE EXPECTED TO BOTTOM OUT
MOSTLY IN THE MIDDLE TO UPPER 20S ACROSS THE AREA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
AN AREA OF HIGH PRESSURE STRETCHING ACROSS THE SOUTHEAST STATES
WILL LEAD TO A PLEASANT MONDAY, WITH TYPICAL JANUARY CHILL ACROSS
OUR REGION. A MUCH DRIER AIR MASS WILL BE IN PLACE ACROSS THE MID
ATLANTIC, AND WE ANTICIPATE MAINLY CLEAR CONDITIONS THROUGH THE
DAY. BREEZY WESTERLY WINDS WILL BE FELT, MOSTLY GUSTING AT 25 MPH
ACROSS THE REGION. MAXIMUM TEMPERATURES WERE MOSTLY A BLEND OF
MET/MAV GUIDANCE WITH CONTINUITY, AND WE EXPECT DAYTIME HIGHS TO
MAINLY BE IN THE 30S ACROSS THE FORECAST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A MID LEVEL TROUGH IS FORECAST TO SETTLE OVER THE EASTERN STATES
FOR THE PERIOD FROM MONDAY NIGHT THROUGH THURSDAY. A MID LEVEL
RIDGE IS EXPECTED TO BUILD UP FROM THE SOUTHWEST WITH ITS AXIS
PASSING OVERHEAD AROUND FRIDAY NIGHT.

HIGH PRESSURE IS ANTICIPATED TO LOSE ITS INFLUENCE OVER OUR
REGION ON MONDAY NIGHT. MID LEVEL CLOUDS AHEAD OF OUR NEXT WEATHER
SYSTEM SHOULD BEGIN TO ARRIVE FROM THE WEST BEFORE DAYBREAK ON
TUESDAY. CLOUDS ARE FORECAST TO INCREASE AND LOWER ON TUESDAY WITH
SHOWERS WORKING THEIR WAY INTO OUR REGION FROM THE WEST. THE
EXPECTED TEMPERATURE PROFILE SUGGESTS MAINLY SNOW SHOWERS IN OUR
ELEVATED TERRAIN ON TUESDAY WITH RAIN SHOWERS IN AREAS TO THE
SOUTHEAST.

A STRONG COLD FRONT IS EXPECTED TO ARRIVE FROM THE WEST ON
TUESDAY EVENING WITH STRONG COLD ADVECTION IN ITS WAKE. ANY RAIN
SHOWERS ARE ANTICIPATED TO CHANGE TO SNOW SHOWERS AT THAT TIME.
MUCH OF OUR FORECAST AREA COULD RECEIVE A LIGHT ACCUMULATION OF
SNOW.

ANOTHER AREA OF HIGH PRESSURE IS EXPECTED TO BUILD INTO OUR
REGION FROM THE WEST AND SOUTHWEST FOR WEDNESDAY INTO THURSDAY.
THE AIR MASS WILL HAVE ITS ORIGINS IN THE ARCTIC SO WEDNESDAY IS
FORECAST TO BE BRISK AND COLD WITH MAXIMUM TEMPERATURES MAINLY IN
THE 20S AND LOWER 30S. THE AIR MASS SHOULD MODIFY A BIT FOR
THURSDAY WITH HIGHS EXPECTED TO BE MAINLY IN THE UPPER 20S AND
30S.

A WEAK FRONTAL BOUNDARY MAY DROP INTO OUR REGION FROM THE NORTH
ON THURSDAY NIGHT OR FRIDAY. HOWEVER, IT IS NOT EXPECTED TO HAVE
MUCH MOISTURE ASSOCIATED WITH IT.

ONCE THE MID LEVEL RIDGE AXIS PASSES OVERHEAD ON FRIDAY NIGHT,
MOISTURE WILL BUILD TOWARD OUR REGION ON THE BACK SIDE OF THE
RIDGE. BROAD LOW PRESSURE IS ANTICIPATED TO APPROACH FROM THE WEST
AND SOUTH. THE MODEL GUIDANCE OUTPUT CONTINUES TO VARY A BIT ON
THE DETAILS INCLUDING THE STRENGTH AND TIMING OF ANY SECONDARY
COASTAL LOW. WE WILL FORECAST A CHANCE OF PRECIPITATION. THE
EXPECTED TEMPERATURE PROFILES SUGGEST A WINTRY MIX IS POSSIBLE.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH LATE-DAY...AN OVERALL IMPROVING TREND IS EXPECTED TO
CONTINUE WITH RESPECT TO CIGS/VSBYS IN THE TAFS; ALTHOUGH, SOME
SCATTERED LATE-DAY SHOWERS (PERHAPS AN ISOLATED TSTORM) ASSOCIATED
WITH A COLD FRONT PASSAGE MAY STILL TEMPORARILY LOWER CONDITIONS
FOR A TIME, ESPECIALLY FROM AROUND KPHL AND NORTH. MOST SITES ARE
MVFR/VFR WITH FULL IMPROVEMENT BACK TO VFR ANTICIPATED PRIOR TO
DUSK. GUSTY SOUTH-SOUTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WILL
BECOME MORE WEST-SOUTHWESTERLY FOLLOWING THE COLD FRONT, WITH
CONTINUED GUSTS AROUND 25 KNOTS PLUS.

TONIGHT AND MONDAY...VFR CONDITIONS WITH A CONTINUED GUSTY
WESTERLY WIND. WHILE GUSTS MAY DROP OFF SOMEWHAT AFTER MIDNIGHT
AND THROUGH THE EARLY MORNING OF MONDAY, GUSTINESS TO AROUND 25
KNOTS OR SO WILL BE EXPERIENCED DURING THIS PERIOD.

OUTLOOK...
MONDAY NIGHT...VFR.

TUESDAY...MAINLY VFR. A CHANCE OF SNOW SHOWERS IN THE AFTERNOON
AROUND KRDG AND KABE AND A CHANCE OF RAIN SHOWERS TO THE
SOUTHEAST. CONDITIONS MAY DROP BRIEFLY INTO THE MVFR OR IFR RANGE.

TUESDAY NIGHT...A CHANCE OF SNOW SHOWERS, MAINLY BEFORE MIDNIGHT.
CONDITIONS MAY DROP BRIEFLY INTO THE MVFR OR IFR RANGE.

WEDNESDAY...VFR WITH A WEST NORTHWEST WIND 15 TO 20 KNOTS GUSTING
TO 30 KNOTS.

WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR.

&&

.MARINE...
A GALE WARNING CONTINUES FOR OUR COASTAL WATERS AND FOR DELAWARE
BAY AS WIND GUSTS TO BETWEEN 35 TO 40 KNOTS ARE POSSIBLE THROUGH
TONIGHT. GALE GUSTS MAY LAST A LITTLE LONGER FOR OUR NORTHERN
COASTAL WATERS, AND THE GALE WARNING CONTINUES FOR THE WATERS OFF
THE NJ COAST THROUGH NOON MONDAY. AN SCA MAY BE NEEDED FOR A TIME
LATER ON MONDAY AS WINDS AND SEAS WILL TAKE SOME TIME TO SUBSIDE
BELOW ADVISORY CRITERIA.

OUTLOOK...
MONDAY NIGHT...LINGERING SMALL CRAFT ADVISORY CONDITIONS ARE
POSSIBLE IN THE EVENING ON OUR OCEAN WATERS, THEN NO MARINE
HEADLINES ARE ANTICIPATED FOR THE OVERNIGHT PERIOD.

TUESDAY...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A GUSTY
SOUTHWEST WIND.

TUESDAY NIGHT AND WEDNESDAY...A GALE WARNING MAY BE NEEDED FOR A
GUSTY WEST NORTHWEST WIND.

WEDNESDAY NIGHT AND THURSDAY...A SMALL CRAFT ADVISORY MAY BE
NEEDED FOR A GUSTY WEST NORTHWEST WIND.

THURSDAY NIGHT AND FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR TO BRIEFLY MODERATE COASTAL FLOODING OCCURRED
ALONG THE NEW JERSEY AND DELAWARE OCEANFRONT WITH THIS MORNING'S
HIGH TIDE. WIDESPREAD MINOR TIDAL FLOODING OCCURRED ON THE LOWER
DELAWARE RIVER AND ITS TIDAL TRIBUTARIES FROM LATE THIS MORNING
INTO THIS AFTERNOON. THE POSITIVE TIDAL DEPARTURES WILL CONTINUE
TO SUBSIDE IN THOSE AREAS AND NO ADDITIONAL FLOODING IS
ANTICIPATED.

THE SOUTHWEST TO WEST WIND WILL HOLD WATER AGAINST THE UPPER
EASTERN SHORE OF CHESAPEAKE BAY INTO THIS EVENING. A COASTAL FLOOD
ADVISORY IS IN EFFECT FOR THE MARYLAND COUNTIES OF CAROLINE,
TALBOT, QUEEN ANNE'S, KENT AND CECIL FOR THE LATE AFTERNOON AND
EVENING HIGH TIDE.

&&

.CLIMATE...
SOME LOCATIONS HAVE EXCEEDED THEIR RECORD HIGH TEMPERATURES FOR
THE DATE. PLEASE REFER TO THE RECORD EVENT REPORTS ISSUED BY THIS
OFFICE FOR DETAILS.

PREVIOUS DAILY RECORD HIGHS FOR SUNDAY JAN 10 ARE LISTED BELOW:

LOCATION        RECORD    YEAR
------------------------------
ATLANTIC CITY     63      1930
PHILADELPHIA      63      1950
WILMINGTON        64      1930
ALLENTOWN         60      1924
TRENTON           62      1950
GEORGETOWN        67      1950
READING           58      1939
MOUNT POCONO      57      1998

WE'LL BRING THE SNOW CLIMATOLOGY BACK ONCE WE GET THROUGH TODAY'S
EVENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 11 PM EST THIS EVENING FOR MDZ008-
     012.
     COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR MDZ015-
     019-020.
MARINE...GALE WARNING UNTIL NOON EST MONDAY FOR ANZ450>453.
     GALE WARNING UNTIL 6 AM EST MONDAY FOR ANZ430-431-454-455.

&&

SYNOPSIS...IOVINO
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...IOVINO/KLINE
MARINE...IOVINO/KLINE
TIDES/COASTAL FLOODING...IOVINO
CLIMATE...STAFF
Hazardous weather outlook, Jan 10, 3:42 PM EST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EST SUN JAN 10 2016

NJZ001-007>010-015-PAZ054-055-060>062-101>106-112045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
342 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW SHOWERS MAY PRODUCE A LIGHT ACCUMULATION ON TUESDAY
AFTERNOON AND TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ012>014-016>027-PAZ070-071-112045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
342 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-112045-
CECIL-KENT MD-
342 PM EST SUN JAN 10 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-112045-
QUEEN ANNES-TALBOT-CAROLINE-
342 PM EST SUN JAN 10 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-112045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 PM EST SUN JAN 10 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTHWEST TO WEST GALE FORCE GUSTS ARE AGAIN POSSIBLE ON TUESDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-112045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
342 PM EST SUN JAN 10 2016

...GALE WARNING IN EFFECT UNTIL NOON EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

NORTHWEST TO WEST GALE FORCE GUSTS ARE AGAIN POSSIBLE ON TUESDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 10, 2:59 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EST SUN JAN 10 2016

NJZ001-008>010-012-015-PAZ106-102045-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MERCER-MIDDLESEX-LOWER BUCKS-
259 PM EST SUN JAN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MERCER...
SOUTHEASTERN HUNTERDON...EAST CENTRAL SUSSEX...SOMERSET...MORRIS...
NORTH CENTRAL MIDDLESEX AND EASTERN BUCKS COUNTIES...

AT 258 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WEST MILFORD TO MENDHAM TO NEAR HOPEWELL...AND
MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...OCCASIONAL LIGHTNING...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...SOMERVILLE...BRIDGEWATER...DOVER...MADISON...
MIDDLESEX...FLORHAM PARK...EAST HANOVER...LINCOLN PARK...BOUND
BROOK...MANVILLE...KINNELON...CHATHAM...BOONTON...BUTLER...WHARTON...
ROCKAWAY...MORRIS PLAINS...MENDHAM AND FLEMINGTON.

LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
      4102 7443 4100 7430 4090 7427 4091 7433
      4083 7433 4076 7438 4075 7436 4067 7446
      4065 7440 4060 7446 4060 7432 4033 7497
      4077 7467 4119 7451 4123 7442
TIME...MOT...LOC 1958Z 231DEG 35KT 4114 7443 4077 7457 4043 7483

SFJ
Local storm report, Jan 10, 3:19 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             BUTLER                  41.00N  74.35W
01/10/2016  E0.25 INCH       MORRIS             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1600012

STAFF
Local storm report, Jan 10, 3:23 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             WEST BRADFORD TWP       39.97N  75.74W
01/10/2016  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

0134 PM     HAIL             1 W LIMERICK            40.23N  75.54W
01/10/2016  M0.25 INCH       MONTGOMERY         PA   COCORAHS

0158 PM     HAIL             OXFORD                  40.80N  74.99W
01/10/2016  M0.25 INCH       WARREN             NJ   TRAINED SPOTTER

0159 PM     HAIL             KINTNERSVILLE           40.56N  75.18W
01/10/2016  M0.25 INCH       BUCKS              PA   SOCIAL MEDIA

0213 PM     HAIL             RIVERSIDE               40.03N  74.96W
01/10/2016  M0.25 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0215 PM     HAIL             WASHINGTON              40.76N  74.98W
01/10/2016  M0.25 INCH       WARREN             NJ   SOCIAL MEDIA

0215 PM     HAIL             NEWTON                  41.05N  74.75W
01/10/2016  M0.25 INCH       SUSSEX             NJ   SOCIAL MEDIA

0245 PM     HAIL             FLEMINGTON              40.51N  74.86W
01/10/2016  M0.25 INCH       HUNTERDON          NJ   COCORAHS

0314 PM     HAIL             BUTLER                  41.00N  74.35W
01/10/2016  E0.25 INCH       MORRIS             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1600005 PHI1600004 PHI1600006 PHI1600007 PHI1600008
PHI1600009 PHI1600010 PHI1600011 PHI1600012

MEOLA
Special weather statement, Jan 10, 3:26 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EST SUN JAN 10 2016

NJZ012>015-020-102115-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-MERCER-MIDDLESEX-
326 PM EST SUN JAN 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
MONMOUTH...SOUTHEASTERN MIDDLESEX AND NORTHWESTERN OCEAN COUNTIES...

AT 325 PM EST...A STRONG THUNDERSTORM WAS OVER ROOSEVELT...OR 13
MILES EAST OF TRENTON...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...OCCASIONAL LIGHTNING...AND BRIEF HEAVY RAIN ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...SANDY HOOK...MIDDLETOWN...OLD BRIDGE...MARLBORO...
MANALAPAN...TINTON FALLS...HOLMDEL...RED BANK...KEANSBURG...
MATAWAN...JAMESBURG...HIGHTSTOWN...HIGHLANDS...CRANBURY...
ALLENTOWN...ROOSEVELT...BROWNVILLE...AND ROBERTSVILLE.

LAT...LON 4034 7397 4035 7398 4035 7399 4033 7402
      4033 7399 4032 7400 4009 7450 4024 7464
      4047 7427 4044 7420 4046 7418 4045 7413
      4041 7403 4044 7399 4048 7402 4048 7401
      4044 7398 4042 7400 4042 7398 4035 7397
TIME...MOT...LOC 2025Z 234DEG 40KT 4021 7450

SFJ
Local storm report, Jan 10, 4:51 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             WEST BRADFORD TWP       39.97N  75.74W
01/10/2016  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

0134 PM     HAIL             1 W LIMERICK            40.23N  75.54W
01/10/2016  M0.25 INCH       MONTGOMERY         PA   COCORAHS

0158 PM     HAIL             OXFORD                  40.80N  74.99W
01/10/2016  M0.25 INCH       WARREN             NJ   TRAINED SPOTTER

0159 PM     HAIL             KINTNERSVILLE           40.56N  75.18W
01/10/2016  M0.25 INCH       BUCKS              PA   SOCIAL MEDIA

0213 PM     HAIL             RIVERSIDE               40.03N  74.96W
01/10/2016  M0.25 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0215 PM     HAIL             WASHINGTON              40.76N  74.98W
01/10/2016  M0.25 INCH       WARREN             NJ   SOCIAL MEDIA

0215 PM     HAIL             NEWTON                  41.05N  74.75W
01/10/2016  M0.25 INCH       SUSSEX             NJ   SOCIAL MEDIA

0245 PM     HAIL             FLEMINGTON              40.51N  74.86W
01/10/2016  M0.25 INCH       HUNTERDON          NJ   COCORAHS

0314 PM     HAIL             BUTLER                  41.00N  74.35W
01/10/2016  E0.25 INCH       MORRIS             NJ   TRAINED SPOTTER

0325 PM     HAIL             GREEN POND              41.02N  74.48W
01/10/2016  M0.25 INCH       MORRIS             NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1600005 PHI1600004 PHI1600006 PHI1600007 PHI1600008
PHI1600009 PHI1600010 PHI1600011 PHI1600012 PHI1600013

MEOLA
Special weather statement, Jan 10, 4:51 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EST SUN JAN 10 2016

NJZ013>021-026-027-PAZ071-102230-
OCEAN-SALEM-EASTERN MONMOUTH-CUMBERLAND-WESTERN MONMOUTH-COASTAL
OCEAN-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-PHILADELPHIA-
451 PM EST SUN JAN 10 2016

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN NEW JERSEY...

AT 450 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WEST FREEHOLD TO NEAR MULLICA HILL TO NEAR
PENNSVILLE...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH...OCCASIONAL LIGHTNING...AND BRIEF HEAVY
RAIN ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TOMS RIVER...CAMDEN...VINELAND...LONG BRANCH...ASBURY
PARK...GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...JACKSON...HOWELL...
EVESHAM...MOUNT LAUREL...MANALAPAN...DEPTFORD...VOORHEES...MEDFORD...
WEST DEPTFORD...GLASSBORO AND TINTON FALLS.

LAT...LON 4007 7404 4006 7412 4005 7405 3999 7406
      4000 7411 3995 7412 3962 7459 3963 7465
      3973 7474 3954 7495 3959 7554 3965 7548
      3959 7547 3960 7545 3966 7547 3981 7533
      4028 7435 4037 7397
TIME...MOT...LOC 2150Z 247DEG 56KT 4024 7429 3972 7527 3961 7549

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 4:49 AM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 3 more5 hr
Jan 10, 2:17 PM ESTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren3 hr
Jan 10, 2:33 PM ESTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex42 min
Jan 10, 2:53 PM ESTSpecial Weather StatementPHIMercer, Middlesex37 min
Jan 10, 2:59 PM ESTSpecial Weather StatementPHIMorris, Somerset46 min
Jan 10, 3:26 PM ESTSpecial Weather StatementPHIMonmouth49 min
Jan 10, 4:51 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Monmouth, Ocean39 min
Jan 10, 5:18 PM ESTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Hunterdon, Mercer, Salem and 1 more42 min
Jan 10, 5:20 PM ESTSpecial Marine WarningPHI55 min
Jan 10, 5:58 PM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more47 min

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.